Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PML With seizures
Jul 19, 2009

i am diagnosed of HIV a year back. 6months later i developed pml. i started experiancing seizures as soon as pml started. i am having leucoencephalopaty in right cerebellum and midrib. i am on ART . I Developed left side haemipligia, because of PML? Now i am taking electoaccupressure for treatment of haemipligia. but due to seizures, the therepy fails after progressing.during seizures i experiance as if current is flowing through my left side motor nerves. i also experiance involuentary movement of muscles.the muscles tightens at that time. my left side face also show effects. plz help me.

Response from Dr. Henry

Treating PML is difficult-the best outcomes are seen when the HIV is being effectively managed with good CD4 recovery but if key areas of the brain have been damaged then recovery is similar to what is seen with a stroke which is dependent on the anatomy and physical therapy. Unfortunately there are no easy answers with PML with no highly effective treatment available that is directed against the JC virus. KH



Previous
Atripla and alcohol
Next
Insect like bite marks

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement